# SDR GTIA030192

- Difficulty date: February 21, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Gouged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT T/R HYDRAULIC LINE GOUGING INTO LONGERON 19R STA 1384 (LONGERON AND HYDRAULIC LINE DAMAGED)  DRILLED FASTENER LOCATION INTO REPAIR SPLICE.  INSTALLED REPAIR SPLICE.
